MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK9035M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model sk9035m support catheter allegedly experienced a break.This information was received from one source.There was no patient contact.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified a break on the catheter.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h2, h6 (results and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9597439
Report Number2020394-2020-00526
Device Sequence Number2696517
Product Code DQY
UDI-Device Identifier00801741067952
UDI-Public(01)00801741067952
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSK9035M
Device Catalogue NumberSK9035M
Device Lot NumberVTDS0460
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1